MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT

JOHNSON & JOHNSON SURGICAL VISION, INC. FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT
Model Number 590106AN
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 265 malfunction events.The event was related to suction loss during laser fire.There were no patient injuries reported associated to the events.
 
Additional Manufacturer Narrative
Additional information: 60394054 (x20), 60381646 (x16), 60347300 (x14), 60415092 (x14), 60428228 (x12), unk (x12), 60394053 (x12), 60417230 (x11), 60426324 (x9), 60406576 (x9), 60425407 (x9), 60377740 (x9), 60417232 (x8), 60347544 (x8), 60425406 (x7), 60383020 (x6), 60375374 (x6), 60410166 (x6), 60358902 (x5), 60401427 (x5), 60398493 (x4), 60343189 (x4), 60426325 (x4), 60405221 (x4), 60403113 (x4), 60410167 (x3), 60396479 (x3), 60403114 (x3), 60399698 (x3), 60357170 (x2), 60429450 (x2), 60388200 (x2), 60377741 (x2), 60324362 (x2), 60348567 (x2), 60388199 (x2), 60435019 (x2), 60401425 (x1), 60335986 (x1), 60309863 (x1), 60385030 (x1), 60338314 (x1), 60341112 (x1), 60343420 (x1), 60324359 (x1), 60423183 (x1), 60368822 (x1), 60397718 (x1), 60371597 (x1), 60355767 (x1), 60390024 (x1), 60383021 (x1), 60390924 (x1), 60389250 (x1), 60290828 (x1), 60389491 (x1).One hundred and thirty (130) investigations were completed.And 135 are still in progress during the period.For 2 investigations, the devices were returned incomplete.And for other 2, the devices did not achieve suction, an for the rest there was no product deficiency was identified.A review of the records related to the device that included labeling, manuals, trending, and risk documentation was performed.A review of the device history record (dhr) showed that the system and its components met all specifications prior to being released.No product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Device evaluation: eighty-six investigations were completed during the period.No product deficiency was identified.A review of the records related to the device that included labeling, manuals, trending, and risk documentation reviews was performed.A review of the device history record (dhr) showed that the system and its components met all specifications prior to being released.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Correction: this report is to correct supplemental #2.The field h2 in supplemental #2 was inadvertently not marked as device evaluation.
 
Additional Manufacturer Narrative
One (1) investigation was completed during the period.Product was returned incomplete and no functional testing was able to be performed.A review of the records related to the device that included labeling, manuals, trending, and risk documentation reviews was performed.A review of the device history record (dhr) showed that the system and its components met all specifications prior to being released.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.No product deficiency was identified.

Brand Name
FS DISPOSABLE INTERFACE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key16841096
Report Number3012236936-2023-01079
Device Sequence Number6870345
Product Code HNO
UDI-Device Identifier05050474535305
UDI-Public(01)05050474535305
Combination Product (Y/N)N
PMA/510(K) Number
K060372
Number of Events Summarized265
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number590106AN
Device Catalogue Number590106AN
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer07/28/2023
Not provided
Not provided
Initial Report FDA Received Date04/29/2023
Supplement Report FDA Received Date07/29/2023
07/26/2024
07/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown